# SDR ALGA13102274112

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N9YTSP
- Make and model: Bell 412EP
- Aircraft serial: 33169
- Aircraft time: 17,770 hours
- Engine: Pwa PT6T3B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 204040603009
- Part serial: A13102274
- Condition: Worn
- Location: Tail Rotor
- Component: Hanger, Bell
- Component part number: 212040600005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COUPLING WORN BEYOND REPAIRABLE LIMITS.
